# SDR ASOA201100542

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 22,761 hours, 19,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOOD LIGHT MISSING COVER.  REMOVED AND REPLACED FLOOR LEVEL EMERGENCY FLOOD LIGHT ASSY IAW AMM 33-51-19, OP CK'S GOOD NO DEFECTS NOTED.
